# SDR AALA202304283440

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 64,717 hours, 26,952 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SHEAR TIES CRACKED AT STA 540 LEFT BUTT LINE 54.60 TO RIGHT BUTT LINE 54.60. REMOVED AND REPLACED SHEAR TIE PER AARD.
